# SDR FDEA201104291673

- Difficulty date: April 29, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL FOUND SEAT TRACK AT STATION 1661 TO 1721 X=-75 CORRODED.  CORRODED SEAT TRACK AT STATION 1661TO 1721 X=-75 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1651 TO STATION 1751 X=-75 AS PER SRM 53-00-52  FIG 201 REPAIR 1 REVISION 46. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 112.
